# SDR FDEA201509082814

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 118 hours, 6,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A5796010520200
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TRAILING FLAP BOTTOM SKIN, ONE EACH POINT PUNCTURE.  REPAIRED THE PUNCTURE IAW SRM 57-50-00 PARA 4E.  THIS REPAIR CATEGORY A.  MINOR REPAIR IAW GMM6-2-100.
